MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING IMPRESS PERIPHERAL BRAIDED CATHETER; Catheter, intravascular, diagnostic

MERIT MEDICAL MANUFACTURING IMPRESS PERIPHERAL BRAIDED CATHETER; Catheter, intravascular, diagnostic
Catalog Number 410038CB2/CN
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Account alleges that during a tips procedure, the physician found the tip of the catheter was cracked during angiography.Then physician used a snare to catch the broken tips and pulled out from patient body.No additional injury on patient.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.

Brand Name
IMPRESS PERIPHERAL BRAIDED CATHETER
Common Device Name
Catheter, intravascular, diagnostic
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key17080427
Report Number3010665433-2023-00048
Device Sequence Number11309640
Product Code DQO
UDI-Device Identifier00884450042373
UDI-Public884450042373
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Catalogue Number410038CB2/CN
Device Lot NumberE2618549
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date06/07/2023
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown